A proof of S. Rolewicz's conjecture

Authors

  • Bogdan Choczewski Faculty of Applied Mathematics, AGH University of Science and Technology, al. Mickiewicza 30, 30-059 Kraków, Poland
  • Zygfryd Kominek Institute of Mathematics, University of Silesia, ul. Bankowa 14, 40-007 Katowice, Poland

Abstract

The conjecture of S. Rolewicz concerning a functional-differential inequality is established.

Downloads

Published

2002-04-14

How to Cite

Choczewski, B., & Kominek, Z. (2002). A proof of S. Rolewicz’s conjecture. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 2, 5–11. Retrieved from https://studmath.uken.krakow.pl/article/view/13506